×

Your Cart

Tension Headache Relief

Safrel - Tension Headache Relief Pain Reliever with Acetaminophen 500 mg and Caffeine 65 mg (200 Caplets) Value Pack | Extra Strength for Head and Body Aches | Generic Excedrin Tension Headache

$7.99 Remove

Flat rate: $5.97

1200 ROUTE 22 East, suite 2000, BRIDGEWATER NJ 08807. Change address

$21.95

Safrel Ibuprofen Tablets 200 mg (NSAID), 500 Count, Pain Reliever/Fever Reducer | Toothache, Headache, Muscle Aches, Menstrual Cramps, Back & Arthritis Pain Relief | Value Pack

$12.99

Write a Review

Brand Safrel
Item Form Tablet
Product Benefits Arthritis Control, Pain Relief, Fever Reducer, Muscle Pain Relief, Menstrual Pain Relief
Active Ingredients Ibuprofen, USP
Age Range (Description)

Adult

 

 

About this item

  • ✅ ACTIVE INGREDIENT: Safrel Ibuprofen 200 mg Tablets contains 200 mg of Ibuprofen, an approved NSAID for use as Pain Reliever/Fever Reducer. Compare to the active ingredient in Advil.
  • ✅ NSAID PAIN RELIVER/FEVER REDUCER: Safrel Ibuprofen 500 mg Tablets is a nonsteroidal anti-inflammatory drug, which contains 500 mg of Ibuprofen, a proven dose to fight and overcome headaches, migraines, work out pains and menstrual cramps. muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold.
  • ✅ EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated GoodSense Ibuprofen Tablets 200 mg; Ibuprofen works to keep you working; Use for adults and children 12 years and over.
  • ✅ VALUE PACK SAVINGS: Did you know, with Safrel Ibuprofen 200 mg Tablets comes in 500 count value pack can save you significant amount of money with the same active ingredient as Advil.
  • ✅ 100% SATISFACTION GUARANTEE: Click Buy Now and get this top rated Ibuprofen 200 mg formula to enjoy your day free from fever, aches and pain.

 

SPN-T2G Safrel Ibuprofen Tablets 200 mg 500 Count, Pain Reliever Fever Reducer Toothache, Headache
SPN-T2G Safrel Ibuprofen Tablets 200 mg 500 Count, Pain Reliever Fever Reducer Toothache, Headache
SPN-T2G Safrel Ibuprofen Tablets 200 mg 500 Count, Pain Reliever Fever Reducer Toothache, Headache
}

Fast Shipping

Delivered within 2-3 business days for a flat rate of $6.99 and free shipping over $59.

30-Day Money Back Gurantee

If you’re not satisfied, you can return the product anytime within 30 days.

Email us at info@safrel.com

Email us at info@safrel.com Email us at info@safrel.com Email us at info@safrel.com

Skeptics Speak

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.